Thread: Injecting too low in the quads?
03-24-2002, 10:22 PM #1
Injecting too low in the quads?
Well about a month ago i was injecting some test into the quad. Now i went very low a couple of inches above the the knee, i normally go a lot higher but i thought i'd give it time to rest. Well the injection went fine everything went fine but it still hurts! Not when i walk or move just and only went i squat as far down as i possibly can, making my hams touch my calves, it kills right where i injected in both legs? any thought?
03-24-2002, 10:25 PM #2
possibly hit one of the tendons that attaches to the knee perhaps?
03-24-2002, 10:29 PM #3
Thats exactly what i thought it might be, cause it feels like i poked through a tendon and they never heal. SHIT
03-24-2002, 11:43 PM #4
Hard to say by this point...
Since a month has passed, it's difficult to estimate the degree to which you can attribute the pain to the specific injection. (One thing you did not mention was how soon the symptoms started after the low injection.)
Nonetheless, it wouldn't hurt for everyone to review the basics of doing a quad shot, specifically where to do the injection. I wrote an instructional piece on this back in January, which you will find in this thread.
Needless to say, if the pain does not cease, I'd hit the doctor's office.
03-25-2002, 10:01 AM #5
did you do it in your teardrops? i've done these with no probs before...
03-25-2002, 04:37 PM #6
No not in the tear drops, in the outer glute but very low cause i had injected in the middle a week b4, and didn't want to build up un-needed scar tissue.
03-25-2002, 05:14 PM #7
Was it the quad or the glute????
you said quad the glute
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)